MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ #2-0PAN RB-1; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+ #2-0PAN RB-1; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212852
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Further, a review into the depuy synthes mitek complaints system revealed no similar and no dissimilar complaints for this lot of devices with the product code that were released to distribution.Nc review has been conducted and no nonconformances were identified for this product code combination.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this product code per query.
 
Event or Problem Description
This is report 2 of 2 for the same event.It was reported by the sales rep that two of the customer's minilok qa plus 2/0 with panacryl would not seat in the bone hole during a hand procedure.The case was completed with another like device.No new bone hole needed to be created.There were no patient consequences or delays.The sales rep was not present during the case and could not provide any more details.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MINILOK QA+ #2-0PAN RB-1
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key7974459
Report Number1221934-2018-54973
Device Sequence Number1739099
Product Code MAI
UDI-Device Identifier10886705002412
UDI-Public10886705002412
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number212852
Device Lot NumberL529038
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2017
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1